Hiroshima Mathematical Journal

On the $K{\rm O}$-ring of $S\sp{4n+3}/H\sbm$

Kensô Fujii

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 2 (1974), 459-475.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137076

Digital Object Identifier
doi:10.32917/hmj/1206137076

Mathematical Reviews number (MathSciNet)
MR0365608

Zentralblatt MATH identifier
0289.55016

Subjects
Primary: 57E25
Secondary: 55F50

Citation

Fujii, Kensô. On the $K{\rm O}$-ring of $S\sp{4n+3}/H\sbm$. Hiroshima Math. J. 4 (1974), no. 2, 459--475. doi:10.32917/hmj/1206137076. https://projecteuclid.org/euclid.hmj/1206137076


Export citation

References

  • [1] M. F. Atiyah: Characters and cohomology of finite groups, Publ. Math. Inst. HES, 9 (1964), 23-64.
  • [2] R. Bott: Quelques remarques sur les theormes de pe'riodicite, Bull. Soc. Math. France, 87 (1959), 293-310.
  • [3] K. Fujii: On the K-ring o/Sin+[m) Hiroshima Math. J., 3 (1973), 251-265.
  • [4] D. Husemoller: FibreBundles, McGraw-Hill Book Co., 1966.
  • [5] T. Kobayashi and M. Sugawara: K rings of lens spaces (4), Hiroshima Math. J., 1 (1971), 253-271.
  • [6] D. Pitt: Free actions of generalized quaternion groups on spheres, Proc. London Math. Soc. (3), 26 (1973), 1-18.
  • [7] B. J. Sanderson: Immersions and embeddings of projective spaces,Proc. London Math. Soc. (3), 14 (1964), 137-153.